DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/10355

Title: Semidiscrete finite element Galerkin approximations to the equations of motion arising in the Oldroyd model
Authors: PANI, AK
YUAN, JY
Keywords: navier-stokes problem
spatial discretization
numerical-solution
time
Issue Date: 2005
Publisher: OXFORD UNIV PRESS
Citation: IMA JOURNAL OF NUMERICAL ANALYSIS, 25(4), 750-782
Abstract: In this paper, a semidiscrete finite element Galerkin method for the equations of motion arising in the 2D Oldroyd model of viscoelastic fluids with zero forcing function is analysed. Some new a priori bounds for the exact solutions are derived under realistically assumed conditions on the data. Moreover, the long-time behaviour of the solution is established. By introducing a Stokes-Volterra projection, optimal error bounds for the velocity in the L-infinity(L-2) as well as in the L-infinity(H-1)-norms and for the pressure in the L-infinity(L-2)-norm are derived which are valid uniformly in time t > 0.
URI: http://dx.doi.org/10.1093/imanum/dri016
http://dspace.library.iitb.ac.in/xmlui/handle/10054/10355
http://hdl.handle.net/10054/10355
ISSN: 0272-4979
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback